| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Swelling/ Edema (4577)
| Date of Event |
08/03/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: 00598005701 - tibial component - 37109981; 00599601852 - femoral component - 64275818.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as it is not available per the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002648920-2021-00227.
Event or Problem Description
It was reported that the patient underwent an initial right knee arthroplasty.Subsequently the patient was revised approximately 2 years post implantation due to progressive pain and tibial loosening.The articular surface was found to be not engaged and the tibial plate was fractured.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the photographs provided identified a broken tibial tray after removal and a removed articular surface.The dhr was reviewed and no discrepancies relevant to the reported event were found.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: pain, tibial loosening, floating polyethylene, well fixed femur, moderate sized effusion, small lateral opening, pathology consistent with polyethylene wear particles.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.